# SDR CA980602048

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Switch
- Part number: 451801
- Condition: Leaking
- Location: Connector
- Component: Michdynamics
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL FUEL LEAK ON TOP OF MICHIGAN DYNAMICS AIRFRAME FUEL FILTER.  FUEL SEEPING AROUND PINS OF THE CANNON PLUG.
